An Alternative Proof for an Inequality with Cyclic Fractions


Abstract views: 7 / PDF downloads: 5

Authors

  • Wei-Kai Lai Division of Math and Sciences, University of South Carolina Salkehatchie, SC, USA

Keywords:

AM-GM Inequality, Cyclic Fractions, Alternate proof

Abstract

It is known that $\displaystyle \frac{a}{b}+\frac{b}{c}+\frac{c}{a}\geq\frac{a+b}{b+c}+\frac{b+c}{c+a}+\frac{c+a}{a+b}$ for any positive $a, b, c$. In this paper we provide an alternative proof for this inequality, and generalize it to an $n$-variable version.

Downloads

Published

15-12-2021

How to Cite

Wei-Kai Lai. (2021). An Alternative Proof for an Inequality with Cyclic Fractions. International Journal of Mathematics And Its Applications, 9(4), 119–120. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/35

Issue

Section

Research Article